# SDR CA990209012

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc AEIO360A1B6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW18840
- Condition: Worn
- Location: Engine
- Part time: 2,291 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, A SMALL AMOUNT OF METAL PARTICLES WAS FOUND IN THE ENGINE OIL FILTER.  INVESTIGATION REVEALED THE ABNORMAL WEAR TO THE CAMSHAFT AND THE CAM FOLLOWER WAS BADLY SPALLED.  THE ENGINE WAS REMOVED AND SENT FOR REPAIR.
